Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DanaSVT

Cysts on accutane

Recommended Posts

Ok, so i've been on accutane for about 50 days now. I've always had bad cysts on my chin and cheeks. They seem to be staying as bad as they were before starting, i even have a new one that won't go away. They just keep flaring (HUGE) and won't go flat. Has anyone else had this? Do they ever fully go away? It's so annoying and embarassing.

I've heard a lot of people on here were clear by month 3, so I'm kind of hoping a miracle will happen by then. Basically just wanted to hear from some cystic acne people and their experiences. thanks : )

Link to comment
Share on other sites

Yeah, it happens. I'm on month three and the cysts just began to die down suddenly after the second month. They say the third month's to watch out for, that's when you start seeing results. Just hang in there.

Link to comment
Share on other sites

Yeah, I'm in the 3rd month and BEGINNING to see results. ;) I know where you're coming from, I didn't have cystic to begin with, but got some during my course. :( It actually was prolly around 50 days or so, so don't lose heart! It will get better. I'm seeing improvements. Hang in there, and good luck!

Link to comment
Share on other sites

thanks all. i've been pretty positive so far, but ugh i just want them to stop flaring! hoping for the best in month 3 ; )

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×